Lp regularity of averaging operators with higher fold singularities

Research output: Contribution to journalArticle

Abstract

In this paper, we give a sharp Lp regularity result of averaging operators along curves in the plane with two-sided k-fold singularities.

Original languageEnglish
Pages (from-to)455-465
Number of pages11
JournalProceedings of the American Mathematical Society
Volume131
Issue number2
DOIs
Publication statusPublished - 2003 Feb 1

Keywords

  • K-fold singularity
  • Nonisotropic ball
  • Radon transform

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'L<sup>p</sup> regularity of averaging operators with higher fold singularities'. Together they form a unique fingerprint.

  • Cite this